# SDR SIMA2021065221005

- Difficulty date: May 16, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,272 hours, 36,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT FLOOR STRIP NRS1, 4, 8 IS DAMAGED.  REMOVED DAMAGED LT NR 4 EMERGENCY LIGHT FLOOR STRIP AND INSTALLED LIGHT WITH NEW FLOOR STRIP IAW AMM 33-50-12-400-801.
